# SDR SWAA2022051805994

- Difficulty date: May 9, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 58,626 hours, 34,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241BF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241 BF UPPER SURFACE HAS DELAMINATED FIBERS A225-004 / EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE WITH SOME EXPOSED CORE. NO DAMAGE TO CORE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP A; C-F.APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 STEP 3 G-J. VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. FABRIC (A24485); RESIN (A125693). VERIFIED STEP 1 AND OK TO BOND; BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. TAP TEST GOOD.; REPAIRED CABIN FLOOR BOARD 241BF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.; VERIFIED STEPS 3-4
